Illinois Journal of Mathematics

Almost-gaussian domains

Gerald L. Kerr

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 9, Issue 4 (1965), 559-568.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256059296

Digital Object Identifier
doi:10.1215/ijm/1256059296

Mathematical Reviews number (MathSciNet)
MR0181652

Zentralblatt MATH identifier
0134.27201

Subjects
Primary: 13.98
Secondary: 16.00

Citation

Kerr, Gerald L. Almost-gaussian domains. Illinois J. Math. 9 (1965), no. 4, 559--568. doi:10.1215/ijm/1256059296. https://projecteuclid.org/euclid.ijm/1256059296


Export citation